ALGEBRAIC VARIETIES FOR THE CHIRAL POTTS MODEL

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02340593
Contributor : Jean-Marie Maillard <>
Submitted on : Wednesday, October 30, 2019 - 10:14:57 PM
Last modification on : Friday, November 1, 2019 - 1:18:27 AM

Identifiers

Citation

J. Avan, J-M. Maillard, M. Talón, C. Viallet. ALGEBRAIC VARIETIES FOR THE CHIRAL POTTS MODEL. International Journal of Modern Physics B, World Scientific Publishing, 2012, 04 (10), pp.1743-1762. ⟨10.1142/S0217979290000875⟩. ⟨hal-02340593⟩

Share

Metrics

Record views

15